# SDR CA120321006

- Difficulty date: March 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) NOSE WHEEL DID NOT RETRACT AFTER TAKEOFF.  HAD NOSE GEAR DISAGREE WHEN GEAR SELECTED UP AND NOSE DOOR OPEN.  FOLLOWED NON-NORMAL CHECKLIST.  ADJUSTED NLG PROXIMITY SENSOR PS14GA IAW 32-61-05 AMM.  OPS CK GOOD.
